# SDR DL76S031008

- Difficulty date: November 12, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N134DL
- Make and model: Boeing 767332
- Aircraft serial: 25123
- Aircraft time: 41,793 hours, 19,691 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 341080110
- Part serial: 89121831
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 1790 RTB WITH ODOR/SMOKE I9N COCKPIT.  BY ARRIVAL AT GATE ALL EVIDENCE HAD DISSIPATED.  FOUND F/O FMS CDU BLANK AND COMPLETELY INOP.  REPLACED F/O CDU AND OK.  NO REOCCURANCE OF SMOKE OR ODOR DURING GATE TIME, APPROX 45 MIN.
